# SDR MALA975330

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898426009
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2912 - ON TAKEOFF, WHEN SWITCHING FROM TOP TO NORMAL, AIRCRAFT RECEIVED A STRONG SURGE FROM BOTH ENGINES.  REMOVED AND REPLACED RIGHT HMU AND ECU.  RETRIMMED BOTH ENGINES.  (M)
